# SDR HNAA2020021200056

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145417
- Aircraft time: 43,836 hours, 40,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  650     21-01  2289391  11FEB20  PHL  CLOSE
      CREW NOTICED FUMES DURING TAKE OFF. THEN WENT AWAY. FUMES CAME BACK IN CRUISE FLIGHT AND GOT STRONGER TH
      ROUGH DESCENT
FACT  11FEB20  18:43  PHL
            EVALUATION FLIGHT REQUIRED. RAN BOTH PACKS TOGETHER AND SEPERATELY ON FULL COLD AND FULL HOT IN AUTO AND
             MANUAL MODE. DID SAME SEQUENCE WITH APU BLEED AND ENGINE BLEED. RAN HYD PUMPS AS WELL TO SEE IF A SMELL
             COULD BE SMELT IN COCKPIT. ACFT WAS AT 90% N2 FOR AFEW MOMENTS AS WELL. NO SMELL EVER NOTED
